Motrin Infant's Drops, Concentrated, Original Berry Flavor
For ages 6 mos. to 23 mos. Dye-free. Contains ibuprofen oral suspension (NSAID) 50 mg per 1.25 ml. Lasts up to 8 hours. Pain reliever/fever reducer. Non-staining. www.motrin.com. Questions or comments? Call 1-877-895-3665: weekdays 8:00 AM to 8:00 PM EST. Other information: Store between 20-25 degrees C (68-77 degrees F). Do not use if carton is opened or carton tape imprinted safety seal or bottle wrap imprinted safety seal and use with enclosed dosing device only is broken or missing. See bottom panel for lot number and expiration date.